I have bad news.
First off, let me put up a disclaimer. Real quick, I ain’t a doctor. I have no degree and this is all of my personal opinion, it’s not “medical advice.” You apparently should seek out the advice of a medical professional (who may or may not have a vested interest in prescribing a drug that is not to your ultimate benefit).
And somehow, because I don’t have a degree, I can get sued by a corrupt pharma industry who wants to keep me from speaking the TRUTH about a dangerous chemical that’s being prescribed as medicine.
Now for the juicy stuff.
Klonopin is WRETCHED.
It is not just bad news, it is dangerous. And not physically for the person taking it–no, it’s terribly dangerous for everyone involved with a victim of klonopin beccause of what ti does.
It causes psychotic episodes of rage.
And not only does it cause these episodes of flat-out irrational and destructive behavior, but it also causes memory loss.
Many people across the internet have personal anecdotes to share about both qualities of the drug. But I know what it does because I watched my on-off girlfriend of over a year take it and every single time, she had a psychotic episode.
Along with extreme verbal abuse and bashing in windows, what was even worse was that she would attack me physically and then later have no recollection of it.
One time she assaulted me, and wouldn’t let me leave through the door of my own apartment, so I hit her back. Then she started wailing on my head and I got bruises to prove it.
Afterward she claimed I hit her. At no point would she admit that she attacked me first, or that she was out of line.
The sad thing here is that klonopin is supposed tod ot he exact opposite. It is actually diagnosed and recommended for anxiety disorders, and for panic attacks.
But there’s three problems with this.
First of all, klonopin is addictive.
Second, when a victim of klonipin is experiecning side effects of long-term use, they do not reationally consider takign the drug and plunge themselvs into even worse withdrwala, and subsequent rage episodes.
Third, it does the exact opposite of what it is supposed to be used for.
Klonipin is a “cutting edge” drug for anxiety and panic but it causes extreme, dangerous rage and memory loss, conveniently together.
No for the real kicker: the kind of peope this drug is recommended to suffer from major anxiety.
Major anxiety is the major crux of severe metnal disorders such as borderline personality disorder (BPD).
So you have people prone to depression, rage, violence, and abuse who are now taking a drug that only exacerbates those qualities and then causes them to forget what they did.
It’s tremendously bad news, and I required my girl to disclose every time she took it.
Regardless, it didn’t matter when she lied to me about taking it or not.
She became a different person while on it.
And nearly every time, I could tell, and I would call her out on it.
And since at heart she isn’t toatlly dishonest, she woudl always admit it and ask me, “HOw did you know?”
I knew because she was acting completely out of her mind, and turned downright violent or abusive.
Sometimes she would 3 or 4 pills, even though you are only supposed to take 1 pill AS NEEDED.
And these crazy chicks are the kind of people we are giving klonipin to?
Even before my girl descended into even worse BPD behaviors, I knew that the drug was bad news. I watched her become crazy while on it. It wasn’t pretty, and I told her to stop taking it.
Then she was admitted to a psych ward, and they re-prescribed it and now she is back to being raging mad and forgetting about it afterward again.
Guys, this drug is sick.
Avoid klonipin. Avoid Clonazepam. Avoid it like the plague.
This shit is nothing but bad news and does the total opposite of its intended purpose.
It especially should never be given or prescribed in the first place to psychotic patients such as those with BPD or bi-polar disorder.
Even on Wikipedia, just looking up Clonazepam will give you a brief, though understated red flag for the drug:
Can cause paranoid or suicidal ideation and impair memory, judgment, and coordination. Combining with other substances, particularly alcohol, can slow breathing and possibly lead to death.
In the event of panic attacks, either seek less harmful substances such as phenibut, or learn to overcome your anxiety on your own. OR seek professional counseling and/or therapy.
But do not turn to this sick drug.
The doctors describing it are disgusting. It causes rage, memory loss, and it is highly addictive. Do not even touch it.
Besides, there are better alternatives.